Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 4, NWS Tampa Bay, FL

February 12, 2014Polk County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Feb 12, 2014, 6:10 PM EST for Polk County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 12, 2014, 6:10 PM EST (23:10 UTC)
Expired
Feb 12, 2014, 6:45 PM EST
In force
35 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Polk County, FL

The radar

The Melbourne radar (KMLB), 71 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 12, 3:06 PM ESTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WUUS52 KTBW 122310
SVRTBW
FLC105-122345-
/O.NEW.KTBW.SV.W.0004.140212T2310Z-140212T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
610 PM EST WED FEB 12 2014

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POLK COUNTY IN CENTRAL FLORIDA...

* UNTIL 645 PM EST.

* AT 610 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR FROSTPROOF...OR 10 MILES
  SOUTHEAST OF LAKE WALES...AND MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  INDIAN LAKE ESTATES AND RIVER RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EST
WEDNESDAY EVENING FOR SOUTHWESTERN FLORIDA.

&&

LAT...LON 2765 8112 2765 8170 2797 8164 2801 8139
      2792 8131 2787 8130 2786 8128 2785 8123
      2783 8121 2777 8117 2772 8116 2771 8114
TIME...MOT...LOC 2310Z 273DEG 31KT 2779 8153

$$
1 follow-up statement
036 
WWUS52 KTBW 122346
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
646 PM EST WED FEB 12 2014

FLC105-122356-
/O.EXP.KTBW.SV.W.0004.000000T0000Z-140212T2345Z/
POLK FL-
646 PM EST WED FEB 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK COUNTY HAS
EXPIRED...

ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE 
TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL OVER 
EXTREME SOUTHEAST POLK COUNTY THROUGH 715 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EST
WEDNESDAY EVENING FOR SOUTHWESTERN FLORIDA.

LAT...LON 2765 8112 2765 8170 2797 8164 2801 8139
      2792 8131 2787 8130 2786 8128 2785 8123
      2783 8121 2777 8117 2772 8116 2771 8114
TIME...MOT...LOC 2310Z 273DEG 31KT 2779 8153

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 4:07 PM EST, 2 hours 3 minutes earlier.

Area forecast discussion, Feb 12, 4:07 PM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
407 PM EST WED FEB 12 2014

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 03Z...

.SHORT TERM (TONIGHT-FRIDAY)...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL COUNTIES EXCEPT
FOR LEVY AND CITRUS AND INCLUDING THE NEARSHORE GULF WATERS
THROUGH 03Z. A SQUALL LINE IS MOVING THROUGH THE AREA FROM AROUND
HERNANDO COUNTY EXTENDING SOUTHWEST INTO THE GULF WATERS AT THIS
TIME WITH A LARGE AREA OF RAIN BEHIND IT. A LOOK AT RADAR IMAGERY
SHOWS A BOUNDARY MOVING SLOWLY SOUTH THROUGH PASCO COUNTY AND
ALSO A FEW GRAVITY WAVES NEAR OUR OFFICE...BOTH OF WHICH COULD
GIVE THUNDERSTORMS ALONG THE LINE AN EXTRA PUSH AND SOME EXTRA
SPIN. HAVE ALREADY SEEN EVIDENCE OF THIS IN A FEW CELLS. STORMS
SHOULD ALSO BENEFIT FROM MOVING OVER LAND AND AWAY FROM THE COOLER
SHELF WATERS. HAVE UPDATED THE TIMING OF RAIN BASED ON CURRENT
TRENDS AND WILL CONTINUE TO MONITOR. THE TAMPA BAY REGION WILL
EXPERIENCE THE SQUALL LINE OVER PEAK RUSH HOUR TIMES...WITH THE
LINE THEN MOVING SOUTHEAST THROUGH THE AREA THIS EVENING. WILL
INCLUDE WORDING IN THE FORECAST FOR DAMAGING WIND GUSTS...AS THIS
CONTINUES TO BE THE MAIN THREAT...ALTHOUGH ISOLATED SPIN-UPS
CANNOT BE RULED OUT. HAVE OPTED TO CONTINUE THE ONGOING FORECAST
THINKING IN ENDING THE RAIN COMPLETELY BY 12Z.

COLD AIR ADVECTION WILL TAKE PLACE DURING THE DAY ON THURSDAY WITH
STRONG NORTHWEST WINDS USHERING IN A COOLER AND DRIER AIR MASS.
TEMPERATURES DURING THE DAY WILL RISE ONLY INTO THE LOWER 60S-AROUND
70 NORTH TO SOUTH. CURRENT THINKING IS THAT WE WILL HAVE SOME
STUBBORN LOWER CLOUDS HANGING AROUND FOR THE FIRST PART OF THE
DAY...WITH THOSE GRADUALLY CLEARING OUT FOR THE AFTERNOON. FRIDAY
WILL BE ANOTHER COOL DAY...BUT A FEW DEGREES WARMER THAN
THURSDAY...WITH NO RAIN EXPECTED.

WITH THE GUSTY NORTHWEST WINDS BEHIND THE FRONT...EXPECT INCREASED
SWELLS AND RIP CURRENTS AT AREA BEACHES SO HAVE ISSUED A HIGH SURF
ADVISORY FOR TONIGHT THROUGH THURSDAY NIGHT.

.LONG TERM (FRIDAY NIGHT - TUESDAY)...
AN UPPER/MID LEVEL SHORTWAVE TROUGH IS FORECAST TO CROSS THE
SOUTHEAST UNITED STATES FRIDAY NIGHT AND DRAG A WEAK AND MOSTLY DRY
COOL FRONT THROUGH THE FLORIDA PENINSULA ON SATURDAY. HOWEVER...RAIN
CHANCES ARE EXPECTED TO REMAIN PRETTY SLIM...LESS THAN 20 PERCENT AS
THIS BOUNDARY MOVES THROUGH. DESPITE THE FRONTAL
PASSAGE...TEMPERATURES WILL ONLY DROP TO A FEW DEGREES BELOW NORMAL
SATURDAY NIGHT. BY SUNDAY...ZONAL FLOW WILL SETUP ALOFT AND SURFACE
HIGH PRESSURE WILL BEGIN TO FILL INTO THE FLORIDA PENINSULA. RAIN
CHANCES WILL REMAIN NEGLIGIBLE THROUGH THE START OF THE WORK WEEK
WITH WARM AND MOSTLY SUNNY AFTERNOONS.

&&

.AVIATION...
A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE THROUGH LATE THIS
AFTERNOON INTO EARLY THIS EVENING. SOME OF THE STORMS COULD BE
STRONG WITH VERY GUSTY WINDS. FOLLOWING THE LINE OF
STORMS...SCATTERED SHOWERS AND MVFR CIGS ARE EXPECTED AHEAD OF THE
COLD FRONT THROUGH MUCH OF THE NIGHT. CAN/T RULE OUT SOME IFR
CIGS...BUT CONFIDENCE IN THIS OCCURRING IS TOO LOW TO MENTION IN THE
TAFS AT THIS TIME. VFR CONDITIONS ARE THEN EXPECTED TO DEVELOP FROM
NORTH TO SOUTH BEHIND THE COLD FRONT.

&&

.MARINE...
NORTHWEST WINDS WILL INCREASE INTO THE 20-25 KNOT RANGE WITH
HIGHER GUSTS STARTING TONIGHT AND CONTINUING INTO THURSDAY SO
HAVE ISSUED A SMALL CRAFT ADVISORY FOR ALL THE GULF WATERS. SEAS
WILL PEAK AT AROUND 8-9 FEET BEFORE SUBSIDING THURSDAY NIGHT.
LIGHT WINDS AND SEAS ARE THEN EXPECTED THROUGH THE WEEKEND.

&&

.FIRE WEATHER...
MARGINAL RELATIVE HUMIDITY VALUES ARE POSSIBLE THURSDAY
AFTERNOON AS DRIER AIR MOVES IN BEHIND A COLD FRONT...BUT NO RED
FLAG CONDITIONS ARE ANTICIPATED AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  58  63  45  67 /  80  10   0   0
FMY  66  71  47  70 / 100  10   0   0
GIF  58  66  41  69 /  90  10   0   0
SRQ  62  65  46  66 /  90  10   0   0
BKV  54  62  36  68 /  70  10   0   0
SPG  60  63  50  65 /  80  10   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
     CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
     MANATEE-COASTAL PASCO-COASTAL SARASOTA-DESOTO-HARDEE-
     HIGHLANDS-INLAND CHARLOTTE-INLAND HILLSBOROUGH-INLAND
     LEE-INLAND MANATEE-INLAND PASCO-INLAND SARASOTA-
     PINELLAS-POLK.

     HIGH SURF ADVISORY FROM 7 PM THIS EVENING TO 10 PM EST
     THURSDAY FOR COASTAL CHARLOTTE-COASTAL HILLSBOROUGH-
     COASTAL LEE-COASTAL MANATEE-COASTAL SARASOTA-PINELLAS.

GULF WATERS...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 PM EST
     THURSDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-
     BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD
     TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
     SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
     RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT
     20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...05/CARLISLE
AVIATION...21/JELSEMA
PREVIOUS LONG TERM...18/FLEMING
Hazardous weather outlook, Feb 12, 5:14 AM EST, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
514 AM EST WED FEB 12 2014

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-131015-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
514 AM EST WED FEB 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A DEVELOPING SURFACE LOW IN THE NORTHEASTERN GULF OF MEXICO WILL
MOVE ACROSS NORTHERN FLORIDA...TRAILING A COLD FRONT THROUGH THE
PENINSULA LATE THIS AFTERNOON AND EVENING. A LINE OF THUNDERSTORMS
IS EXPECTED TO MOVE THROUGH THE AREA ALONG AND AHEAD OF THE FRONT.
THE PRIMARY THREATS WILL BE FREQUENT LIGHTNING...GUSTY WINDS...AND
PERHAPS AN ISOLATED TORNADO OR WATERSPOUT.

...RIP CURRENT IMPACT...
STRONG ONSHORE WINDS AND BREAKING WAVES WILL PRODUCE A LOW RISK OF
RIP CURRENTS LATE THIS AFTERNOON AT AREA BEACHES. THE RIP CURRENT
RISK WILL INCREASE TO A MODERATE RISK LATER THIS EVENING AND
CONTINUE THROUGH THURSDAY. A RIP CURRENT CAN PULL EVEN STRONG
SWIMMERS INTO DEEPER WATER. USE CAUTION WHEN SWIMMING AT UNGUARDED
BEACHES.

...WIND AND SEA IMPACT...
WINDS AND SEAS WILL PICK UP BEHIND A DEVELOPING COLD FRONT THIS
EVENING. NORTHWEST WINDS WILL BUILD TO 20-25 KNOTS LATE TONIGHT
BEFORE SUBSIDING THURSDAY EVENING. SEAS OF 6-8 FEET WILL CONTINUE
THROUGH FRIDAY MORNING. THIS WILL CREATE HAZARDOUS CONDITIONS FOR
OPERATORS OF SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

...RIP CURRENT IMPACT...
THE MODERATE RISK OF RIP CURRENTS WILL EXTEND THROUGH THURSDAY
EVENING AT AREA BEACHES DUE TO BREEZY ONSHORE WINDS. A RIP CURRENT
CAN PULL EVEN STRONG SWIMMERS INTO DEEPER WATER. USE CAUTION WHEN
SWIMMING AT UNGUARDED BEACHES.

...WIND AND SEA IMPACT...
SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH FRIDAY
MORNING WITH WINDS OF 20-25 KNOTS AND SEAS OF UP TO 8 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FLEMING

In the hours before

Local storm report, Feb 12, 5:27 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
527 PM EST WED FEB 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     5 ESE BROOKSVILLE       28.53N 82.32W
02/12/2014                   HERNANDO           FL   LAW ENFORCEMENT

            LARGE TREE FELL ON HOUSE. REPORTED BY HERNANDO COUNTY
            S.0.

&&

RKR
Local storm report, Feb 12, 5:47 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
547 PM EST WED FEB 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     5 ESE BROOKSVILLE       28.53N 82.32W
02/12/2014                   HERNANDO           FL   LAW ENFORCEMENT

            LARGE TREE FELL ON HOUSE. REPORTED BY HERNANDO COUNTY
            SHERIFFS OFFICE.

&&

RKR
Special weather statement, Feb 12, 5:55 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
555 PM EST WED FEB 12 2014

FLZ052-056-057-061-160-162-165-255-260-262-265-130100-
DESOTO-HARDEE-HIGHLANDS-POLK-INLAND MANATEE-INLAND SARASOTA-
COASTAL SARASOTA-INLAND CHARLOTTE-COASTAL CHARLOTTE-INLAND LEE-
COASTAL LEE-
555 PM EST WED FEB 12 2014

...STRONG THUNDERSTORMS WILL AFFECT CHARLOTTE...DESOTO...HARDEE...
HIGHLANDS...LEE...SOUTHEASTERN MANATEE...SOUTHEASTERN POLK AND
SOUTHEASTERN SARASOTA COUNTIES...

AT 556 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM POINCIANA TO
LIMESTONE TO 20 MILES WEST OF BOCA GRANDE...OR ALONG A LINE EXTENDING
FROM 10 MILES SOUTHEAST OF HAINES CITY TO 12 MILES NORTHWEST OF
ARCADIA TO 23 MILES SOUTHWEST OF ENGLEWOOD...MOVING EAST AT 40 MPH...
WILL AFFECT POINCIANA...LAKE WALES...LAKE WALES MUNICIPAL AIRPORT AND
WAUCHULA...UNTIL 800 PM EST.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 116 AND 182.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EST
WEDNESDAY EVENING FOR SOUTHWESTERN FLORIDA.

LAT...LON 2647 8198 2641 8208 2647 8219 2697 8239
      2737 8203 2810 8150 2809 8135 2801 8139
      2766 8112 2749 8120 2721 8095 2720 8116
      2713 8116 2711 8126 2703 8127 2702 8155
      2642 8156 2641 8165 2631 8166 2631 8182
TIME...MOT...LOC 2256Z 270DEG 33KT 2803 8144 2737 8192
          2669 8253
Local storm report, Feb 12, 6:00 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
600 PM EST WED FEB 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND GST     5 SE ALTURAS            27.80N 81.66W
02/12/2014  E50 MPH          POLK               FL   TRAINED SPOTTER

&&

WYNN
Local storm report, Feb 12, 6:03 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
603 PM EST WED FEB 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND GST     WINTER HAVEN AIRPORT    28.06N 81.75W
02/12/2014  M48 MPH          POLK               FL   ASOS

&&

WYNN
Local storm report, Feb 12, 6:04 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
604 PM EST WED FEB 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     6 NE NEW PORT RICHEY    28.31N 82.65W
02/12/2014                   PASCO              FL   BROADCAST MEDIA

            SECTION OF WOOD FENCE BLOWN OUT NEAR INTERSECTION OF DE
            CUBELLIS ROAD AND RIDGE ROAD.

&&

RKR

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 11:10 AM ESTLake Wind AdvisoryTBWCharlotte, DeSoto, Hardee, Highlands, Hillsborough, Lee and 5 more8 hr
Feb 12, 1:24 PM ESTSpecial Marine WarningTBW96 min
Feb 12, 3:00 PM ESTSpecial Marine WarningTBW2 hr
Feb 12, 3:05 PM ESTSpecial Weather StatementTBWHernando, Hillsborough, Pasco, Pinellas55 min
Feb 12, 3:38 PM ESTSevere Thunderstorm WarningTBWHernando, Pasco37 min
Feb 12, 3:57 PM ESTSpecial Weather StatementTBWHardee, Hillsborough, Manatee, Pinellas, Polk, Sarasota63 min
Feb 12, 4:25 PM ESTSevere Thunderstorm WarningTBWHernando, Sumter35 min
Feb 12, 4:30 PM ESTSmall Craft AdvisoryTBW26 hr
Feb 12, 4:45 PM ESTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota26 hr
Feb 12, 4:45 PM ESTHigh Surf AdvisoryTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota26 hr
Feb 12, 4:52 PM ESTSpecial Weather StatementTBWHillsborough23 min
Feb 12, 4:58 PM ESTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Manatee, Polk, Sarasota62 min
Feb 12, 5:31 PM ESTTornado WarningTBWDeSoto, Hardee, Manatee29 min
Feb 12, 5:55 PM ESTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Highlands, Lee2 hr
Feb 12, 6:23 PM ESTSpecial Marine WarningTBW67 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.